hi, i have just got back from the rheumatologist today, 1st proper appointment since this started, he has taken me off the sulphasalazine as it is giving me headaches and i am feeling really rock bottom!! the thing is he hasnt given me another tablet to take its place and i dotn see him again for another 8 weeks. he gave me a steroid injection in my hand. just wondered and am a bit worried about my treatment? what now i thought they were supposed to treat quickly now do i have to wait another 8 weeks!! i have told him that i feel very low (i was tearful), i feel ill and not myself, cold one minute hot the next i feel like i have a cold coming and then nothing, i wake up stiff in the morning,(sorry rant rant rant) and i donot feel very comforted about anything today he has said that i have all symptons of psoriatic arthritis (not the psoriasis) but i dont show up having the rheumatoid factor so i have seronegative arthritis i am so confused i thought you went to get information and help i am feel worse off now than i was yesterday, he said i can take anti inflammatories but how can i stop bone damage ( i have that on my toe already??)) has anyone else been in this position and what did they do? please help thanks
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...